# SDR FDKA200608194

- Difficulty date: August 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,130 hours, 10,516 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 9961 BNA - CREW REPORTED A RUDDER HARD OVER PROTECTION FAIL MESSAGE.  MAINTENANCE RESET THE SYSTEM AND OPS CHECK NORMAL.
